MAUDE Adverse Event Report: ATRICURE, INC. ATRICLIP® PRO-V® LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE

ATRICURE, INC. ATRICLIP® PRO-V® LAA EXCLUSION SYSTEM; LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Model Number PROV50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 11/25/2025
Type of Reportable Event Death
Event or Problem Description
A patient underwent a video-assisted thoracoscopy (vats) for standalone left atrial appendage exclusion using a prov50 atriclip device.Due to lungs being adhered to pericardium and chest wall the procedural approach was converted to a thoracotomy.The prov50 device was advanced through 12mm port at the sixth intercostal space.The prov50 was removed and reintroduced via the thoracotomy at the fourth intercostal space.While positioning device around the left atrial appendage (laa) a tear at the base of the laa and dome of the atrium occurred.An attempt to deploy the clip was unsuccessful.After approximately one hour, the patient was placed on cardiopulmonary bypass, and the tear was sutured via thoracotomy.Despite these measures, the patient expired in the operating room.

Brand Name
ATRICLIP® PRO-V® LAA EXCLUSION SYSTEM
Common Device Name
LEFT ATRIAL APPENDAGE CLIP, IMPLANTABLE
Manufacturer (Section D)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer (Section G)
ATRICURE, INC.
7555 innovation way
mason OH 45040
Manufacturer Contact
patricia craft
7555 innovation way
mason, OH 45040
5136448220
MDR Report Key23852097
Report Number3011706110-2025-00041
Device Sequence Number9958757
Product Code PZX
UDI-Device Identifier10840143913556
UDI-Public(01)10840143913556(17)280801(10)157154
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K233407
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPROV50
Device Catalogue NumberA000974-4
Device Lot Number157154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age68 YR
Patient SexMale
Patient Weight105 KG